Ask a doctor

Supplements to Reduce Instant Swelling W/ Dermal Fillers?

i swelled up instantly so MD had a hard time judging the amount to inject-turned out as a result i was undercorrected....any supplements to avoid/take to prevent or reduce this liklihood for the future? I was taking vit e, hyalauronic acid caps and fish oil at the time. was this the problem? Thanks.

Doctor Answers (1)

Avoid supplements

+1

If you are having a procedure, I usually recommend to my patients to avoid all supplements except for a multivitamin. Many supplements have products in them that can cause bleeding.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...